# SDR CALA2025121212079

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N2332U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62643
- Aircraft time: 38,259 hours, 4,174 cycles
- Engine: Ge GE90115B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 421775
- Part serial: WCP2066R
- Condition: Faulted
- Location: Nr 1 Eng
- Part time: 38,258 hours, 4,174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE IS EXPERIENCING AN INCREASE IN OIL CONSUMPTION. PE RFORM A VISUAL INSPECTION THE SUBJECT ENGINES EDUCTOR VALVE. BE SURE TO CHECK THE AIR LINE THAT RUNS ALONG THE VALVE TO SEE IF THERE ARE ANY INDICATIONS. IAW AMM 79-21-17/401 FOR LOCATION OF THE EDUCTOR VALVE.  REPORT FINDINGS AND ACTIONS IN THIS LP.   VALVE AND LINE REPLACED NR 1 ENG OIL EDUCTOR VALVE REF AMM 79-21-17.  TEST 5 IDLE LEAK CHECK GOOD IAW AMM 71-00-00.  INSTALLATION INSPECTED, FUNCTIONALLY CHECKED AND FOUND SATISFACTORY.
